MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON ISO-GARD FILTER,STRAIGHT; FILTER, BACTERIAL, BREATHING-C

TELEFLEX MEDICAL SDN. BHD. HUDSON ISO-GARD FILTER,STRAIGHT; FILTER, BACTERIAL, BREATHING-C
Model Number IPN043751
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during mask ventilation, it is detected that air is leaking out of the filter.On closer inspection, you can see that the filter has opened in the joint".It was reported that the filter was replaced.No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The actual sample was not returned; however, the customer provided a photo for evaluation.A visual exam was performed on the photo and it was observed that the filter was detached.Ten pieces of the same product code were selected from current production at the manufacturing facility.The samples were visually inspected and no defects were observed.In addition to the visual exam, leak testing and pull testing were also performed on the production samples.No issues were encountered.All ten samples passed the testing.A device history record review was performed and no relevant findings were identified.Based on review of the photo, the complaint was confirmed.It is possible that the filter came apart due to high force applied or mishandling by the user.In the current manufacturing procedure, 100% leak testing during the assembly process and 100% visual inspection at the packing area is conducted.Thus, any defective products will be identified prior to release from the manufacturing facility.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HUDSON ISO-GARD FILTER,STRAIGHT
Common Device Name
FILTER, BACTERIAL, BREATHING-C
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13333935
Report Number8040412-2022-00006
Device Sequence Number14663298
Product Code CAH
UDI-Device Identifier04026704348008
UDI-Public04026704348008
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K965016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Model NumberIPN043751
Device Catalogue Number19212
Device Lot NumberKMZ21A0538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown